# SDR USAASB03039

- Difficulty date: March 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OP CHECK GOOD.  (M)
